advertisement
Question
Posted by: Blondie | 2011/06/12

Anxiety /Lack of interest

Hi Dr what is your take on wellbrutin ? I have used ciprlex before and it was great but made me pile on the weight ....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Ibe of a great many alternative antidepressants, ; one that is a bit more different from the others than most. Some people gain weight on many ADs, but it's not inevitable on any of them. Seems less likely with Wellbutrin, as are sexual side-effects.
I do wish shrinks and docs prescribing ANY drug, would take the care to explain the drug and their reasons for choosing it, and possible side-effects and precautions, with their patient

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: baby doll | 2011/06/13

I know your question is directed to the doc, but I am currently on welbutrn and I must say it''s amazing. For me. Obviously we all vary and you would need to chekc with your psychiatrist, but from my personal point of view: it did not make me put on weight, my motivation levels went up, my aggression subsided. It''s one of the few meds I''ve been on that doesn''t make you put on weight :-)

Reply to baby doll
Posted by: cybershrink | 2011/06/13

Ibe of a great many alternative antidepressants, ; one that is a bit more different from the others than most. Some people gain weight on many ADs, but it's not inevitable on any of them. Seems less likely with Wellbutrin, as are sexual side-effects.
I do wish shrinks and docs prescribing ANY drug, would take the care to explain the drug and their reasons for choosing it, and possible side-effects and precautions, with their patient

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement